# SDR FDEA202206251563

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-300
- Aircraft serial: 63101
- Aircraft time: 6,352 hours, 3,090 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21705
- Part serial: NA
- Condition: Cracked
- Part time: 6,352 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FORMERS, LH WING #5 SLAT REPLACED FORMERS114T2170-5 AND 114T2511-13 PER E.A. H-5720-T0369185 P1
